JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE UNIFORM LOCAL ASYMPTOTIC NORMALITY: AN EMPIRICAL PROCESS THEORY APPROACH
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE UNIFORM LOCAL ASYMPTOTIC NORMALITY: AN EMPIRICAL PROCESS THEORY APPROACH
Bae, Jong-Sig; Kim, Sung-Yeun;
  PDF(new window)
 Abstract
We investigate a uniform local asymptotic normality for likelihood ratio processes based on an independent and identically distributed local asymptotic problem. Our tool is an empirical process theory.
 Keywords
local asymptotic problem;likelihood ratio processes;LAN;strong LAN;uniform LAN;
 Language
English
 Cited by
 References
1.
Wiley series in probability and mathematical sataistics,

2.
Res. Memo.403, Dept. of Statistics and Probability,

3.
Z. Wahrsch. Verw. Gebiete, vol.59. pp.459-478 crossref(new window)

4.
Wiley series in probability and mathematical sataistics,

5.
Univetsity of California Publications in Statistics, vol.3. pp.37-98

6.
Springer series in statistics,

7.
NSF-CBMS Regional Conference Series in Probability and Statistics 2,,

8.
Springer series in statistics,